# SDR UPS99828798

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 57799345
- Condition: Cracked
- Location: Bs 80-120
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, LONG 31R FINGER DOUBLER FROM FS 80 TO 120 IS CRACKED AND PULLING LOOSE.  REMOVED, FABRICATED AND REPLACED THE FINGER DOUBLER IAW DWG 5779934 AND SRM 51-1-21 AND 51-1-20D.
